Jump to content

ANCY

Members
  • Posts

    437
  • Joined

  • Last visited

Everything posted by ANCY

  1. Hello, so sorry to hear about your daughter, I will be in prayer that God will bring healing to her body. I do deal with pain on a constant bases, especially in my joints, as of right now they don't have a specific cause. I also have less sensation below my knees and in my hands, at times feels like pins and needles. I have had an EMG that was normal. My family and I suspect that I may have EDS and that could be the cause. (My little sister and mother have both been diagnosed with EDS.) I find gentle stretches to be helpful some times, also use Kinesio tape. I hope your daughter realizes some improvment soon. God bless!
  2. Thanks so much for producing this video. I was able to share it with a friend who is passing out and has a possible diagnoses of NCS & POTS. It has been a blessing and an easy way to share with people who want to know what I have. It's easier to ask someone to watch a video then to read a bunch of stuff they don't understand. Thanks for being a blessing!
  3. Hello, I have trouble with temperature regulation too. For example I spent about an hour or two outside while the air temperature was in the 50s with a blanket draped over me in my wheelchair and when I thought to take my temperature (because I was so cold and feeling off) it was 93.7. I promptly went to bed tunneled under a pile of blankets. When I awoke my temperature was 101.8, I continued to have wide fluctuations the rest of the day. There are many times my temperature has seemed inappropriately elevated, especially if I'm exposed to heat. I have found that I have less symptoms when I am cool and now that the air is turning cooler I am also seeing overall symptoms improve. I also have trouble anytime I have some kind of infection, Doctors are even surprised at how high my Temps go, up to 105-106 sometimes. I have noticed that I don't seem to sweat appropriately either.
  4. So happy for your relief of symptoms! That's exciting! Would not say I'm that experienced but I have recognized on a couple occasions that emotional distress affects my overall symptoms. God bless you with continued healing, you'll be in my prayers.
  5. Tunnel vision was actually one of my initial symptoms, finaly put the connection together that it usually follows a drop in my blood pressure that has made me fatigued. I find my eyes have a hard time focusing since the onset of my symptoms 4 years ago and have a mixture of tunnel/double/blurry. Tunnel vission is now one of my cues that I'm going to pass out, along with a couple other. (I have not been able to stand without passing out in over a year) I do have trouble when I'm tired and trying to focus, So don't always relate to passing out, just most of the time. Generally my heart rate is elevated if I'm laying down when it happens. Hope you are able to figure it out!
  6. Hi, I have learned that being as active as I can be is extremely important in keeping me on the road to recovery. At one point I attempted to do the Levine exercise program for POTS but could not continue because of how low it made my blood pressure go. I hope to try it again now that i have built up some exrcise tolerance and am more in tune with my body and it's limitations. I cannot go to the gym because I pass out so much but I am able to use a recumbant bike at home with a makeshift harness to keep me from falling out when I go unconscious. It is agony at first and have to start slow but I find that after a couple weeks my body seems to adjust and I can increase the amount of time OR the resistance. The important thing for me is to start slow and build up a tolerance, I literally started with 2 minutes and no resistance. I alternate between Physical Therapy exercises, some mild pilates, that I can do safely, and the recumbant bike, I also have a rower but have not tried it yet because there's no way to keep from falling when I pass out. Hope you are able to see some improvment with the added activity. God bless.
  7. Hello sue1234, My neurologist was able to get the initial authorization for IVIG through Autonomic Neuropathy, however my insurance is now denying further treatment because they do not see it as medically necessary??? Makes no sense to me why they let me have the initial treatment but will not continue... They have denied the appeal my dr made and so now he is trying a Peer to Peer review. The home infusion company has been very helpful trying to sort it all out, and I think at times they are more frustrated with the insurance than me as I have 5 doses in the fridge and no way to infuse... My Dr had the idea of IVIG on the back burner for over a year as for awhile he was unsure what my diagnosis was. He finally decided to try it after he did some research, really grateful I have a Doctor who will do that, know they are few and far between. He believes that my onset/trigger for Dysautonomia was probably an inappropriate immune system response to an infection with high doses of steroids thrown in. (I have abnormal immune blood work that doesn't point any specific direction) He believes the IVIG works in my case by reseting that response. Like I said I have made significant progress even with just the 5 days. My average blood pressure has gone from 80s/50 to 100s/60s and thus I pass out about half as much as I used too. What has been your experience with IVIG?
  8. Hi, I've been on taken on and off midodrine several times and I get the skin crawling/tingling every time I start taking it again. Usually begins to subside after the first week and after the first month completely gone. My baseline blood pressure is pretty variable so would be hard to say weather any kind of withdrawl/dependant is going on. I currently take 10 MG 5 times during the day (every three hours) I can typically tell when it's time for the next dose because I start to feel worse/pass out more. I typically don't get moving in the morning till after my second dose. I'm hoping to be able to decrease my dose soon as it seems to cause more headaches for me the higher the dose. I also take florinef which causes headaches so not entirely certain midodrine is the main culprit. Hope you and your Doctor are able to figure things out. God bless.
  9. Sorry you are feeling poorly. I am also on midodrine (10 MG 5 times a day) and florinef (0.15 MG 3 times a day). Being that I am on tube feeds I know that for me the foggy head and tiredness is not necessarily nutrition. I do have trouble maintaining electrolytes due to the florinef and so when I am extra sleepy I usually try to get some extra electrolytes. Recently was diagnosed with iron deficiency anemia and have noticed I have a marked increase in energy since starting to take suplemental iron. A couple months ago the fatigue was so bad I was barely up for 4 hours a day and even that was spent primarily in bed, due to extremely low blood pressure and passing out. My neurologist had me do a 5 day course of IVIG and ALL my symptoms have improved since then. I am now able to engage in life again! When I do have a flare they are not as severe or as long lasting. I'm still not better yet, still pass out and still have those days where ever things muddled and extremely exhausted but I have more good days then bad. I hope you are able to find out what works for you. Its a lot of trial and error.
  10. There is a book called God Needs Me it's the autobiography of Lynn Fox Adams who is a dysautonomia patient who, like many of us, waxes and wanes in symptoms. I found it very helpful through some of my darkest hours.
×
×
  • Create New...